Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the semi-canonical property in the product space $ X\times I$


Authors: A. Okuyama and Y. Yasui
Journal: Proc. Amer. Math. Soc. 68 (1978), 229-234
MSC: Primary 54E99
MathSciNet review: 0474223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: As one of the several properties in generalized metric spaces, the semi-canonical property has been discussed from the viewpoint of the extension of mappings. In this paper, that property will be discussed in product space $ X \times I$ and reduced to a property of X.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99

Retrieve articles in all journals with MSC: 54E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0474223-8
PII: S 0002-9939(1978)0474223-8
Keywords: Semi-canonical cover, semi-canonical pair, $ {M_1}$-space, metric space, compact-covering map, open map, X-base, countable character, first countable space
Article copyright: © Copyright 1978 American Mathematical Society